# SDR ABXA9800014

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CA3106KE10SL4S
- Condition: Disconnected
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, ENG FIRE WARNING MASTER LIGHT AND BELL ACTIVATED MOMENTARILY.  UNABLE TO DETERMINE WHICH ENGINE CAUSED PROBLEM.  FUEL FLOW ON NR 3 ENGINE INCREASED APPROXIMATELY 700 PPH.  SHUT DOWN NR 3 ENGINE, WITH ENGINE WINDMILLING, N1 WAS 26.5 PERCENT, N2 WAS 41.1 PERCENT AND OIL PRESSURE WAS 36 PSI.  GROUND RAN NR 3 ENGINE.  FUEL FLOW OPS CHECKED NORMAL.  INSPECTED FIRE WARNING SYSTEMS ON ALL FOUR ENGINES.  FOUND WIRE DISCONNECTED ON FIRE LOOP ON NR 1 ENGINE ABOVE DIFFUSER CASE.  RECONNECTED WIRE, NO DISCREPANCIES NOTED ON NR 2 , 3  AND 4 ENGINES.  FIRE WARNING SYSTEM OPS CHECKED GOOD.
